RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2006, Volume 6, Number 1, Pages 85–93 (Mi mmj236)  

A toy theory of Vassiliev invariants

S. V. Duzhina, Ya. G. Mostovoib

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
b National Autonomous University of Mexico, Institute of Mathematics

Abstract: We set up a theory of finite type invariants for smooth hypersurfaces in $\mathbb R^n$. For $n=1,2,3$ these invariants admit a complete description: they form a polynomial algebra on one generator.

Key words and phrases: Vassiliev invariants, singularities, discriminant, embedded hypersurfaces.

DOI: https://doi.org/10.17323/1609-4514-2006-6-1-85-93

Full text: http://www.ams.org/.../abst6-1-2006.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 58K65, 57M27
Received: December 27, 2005
Language:

Citation: S. V. Duzhin, Ya. G. Mostovoi, “A toy theory of Vassiliev invariants”, Mosc. Math. J., 6:1 (2006), 85–93

Citation in format AMSBIB
\Bibitem{DuzMos06}
\by S.~V.~Duzhin, Ya.~G.~Mostovoi
\paper A~toy theory of Vassiliev invariants
\jour Mosc. Math.~J.
\yr 2006
\vol 6
\issue 1
\pages 85--93
\mathnet{http://mi.mathnet.ru/mmj236}
\crossref{https://doi.org/10.17323/1609-4514-2006-6-1-85-93}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2265948}
\zmath{https://zbmath.org/?q=an:1137.57012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208595700005}


Linking options:
  • http://mi.mathnet.ru/eng/mmj236
  • http://mi.mathnet.ru/eng/mmj/v6/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:148
    References:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020